# SDR UPS203596

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE, FOUND CORROSION ON UPPER CHORD OF LEFT WING REAR SPAR AT WS 198.0.  REPAIRED IAW SRM 57-10-6, 51-30-2, M/M 28-11-0.
